# SDR HNAA2025100700682

- Difficulty date: September 11, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2099 RH OMEGA BEAMIB STUB ANGLE IS CRACKED.  RAR STUB ANGLE IAW SRM 51-40-02
